Jump to content

Photo
Mild to Moderate Acne

On Accutane- But Horrible Breakouts Before Period

accutane

No replies to this topic

#1 Avada Kedavra Acne

Avada Kedavra Acne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 417
    Likes: 50
About Me
  • Gender:Not Telling
  • Location:Hoggy Warts
  • Interests:Good at hiding things (like Horcruxes), enjoy writing in cursed diaries, and being the heir of Slytherin yah know!
  • Joined: 26-May 13

Posted 26 June 2013 - 02:49 PM

okay so i just started two months of accutane like earlier this week- and my skin has been lovely since i started- but this week im suppoused to get my period- and i know this because im acting like the devil on drugs (just a bitch) mind my french. Anyways ive always had this issue, but accutane wont do anything for my hormonal acne issues.... or i think so. I just need advice.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users